# SDR USAA2013082700007

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 43,430 hours, 15,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Mech
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR ENTRY R2 DOOR, ARMED SLIDE INDICATION INTERMITTENT.  FOUND ESCAPE SLIDE GIRT BAR ENGAGEMENT RESTRICTING ARMING LEVER TRAVEL.  ACCOMPLISHED ESCAPE SLIDE RELEASE MECHANISM ADJUSTMENT IAW AMM TASK 52-13-22-820-001-A.
